# SDR DALA2019121627335

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1398610) CORROSION WAS FOUND OUT OF LIMITS AT LH SIDE PANEL AT STA 654. CORRECTIVE ACTION: REPAIRED PER. B757-200 SRM. 53-00-53 REP 2.
